For the last three months i have been suffering from a skin problem on the glans (glands) of my penis. The symptoms appeared after a vigourous weekend of sex. It appeared as Yeast infection like symptoms which i have had in the past after going to see my family doctor he prescribed some antifungal cream which was used for a week with no results shortly after that i noticed small creases forming on the head of my penis getting longer and more defined every day. I was sent to a urologist who had diagnosed me with a bad yeast infection. three days llater i was circumcised he instructed me to keep it dry and clean and the rash would dissappear in a few weeks. This all took place over a time of two months it now has been over three months and still no sign of the redness and striations going away it seems last week i sat down witha dermatologist i had no symptoms of any redness or anything i explained my symptoms and he toldl me that it was simply hyper sensitive skin. five days later the skin flares up and is now red again. I know my body and i think there is more too it than hypersensitive skin. I am concerned about the red striations and the redness i have no symptoms of itching or pain. When the skin gets really red it appears to be really dry. Please let me know what you think. I am frustrated with the specialist i am seeing and i would like a second opinion.
It could be eczema, sweat dermatitis, allergic reactions or eczema.
You need to wash the areas several times with fresh water. Do not use any cosmetic products at the sites.
Apply calamine lotion at the site of the lesions and see if it helps. You could take some oral antihistamine medications like cetrizine or loratadine. You need to maintain a good personal hygiene .
Anti-itch drugs, often antihistamine, may reduce the itch during a flare up of eczema, and the reduced scratching in turn reduces damage and irritation to the skin.
For mild-moderate eczema a weak steroid may be used (e.g. hydrocortisone or desonide), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide).
Eczema can be exacerbated by dryness of the skin. Moisturizing is one of the most important self-care treatments for sufferers of eczema. Keeping the affected area moistened can promote skin healing and relief of symptoms.
Let us know if you need any further information.
It would be advisable to consult a skin specialist for your symptoms and a proper clinical examination.
Let us know if you need any other information and post us on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.